# SDR 97UAL900415

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Engine: Pwa PW4077
- System (JASC): 3444 · Ground Proximity System
- Part: Aural Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, ON APPROACH AT 800 FT RECEIVED AURAL WARNING TOO LOW GROUND.  GREEN GEAR DOWN LIGHT ON AT ALL TIMES.
